Sectional Singularities and Geometry of Families of Planar Quadratic Forms

J.W. Bruce, V. Goryunov, V. Zakalyukin

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationTrends in Singularities
    EditorsA. Libgober, M. Tibar
    Place of PublicationBasel
    PublisherBirkhauser Verlag
    Pages81-98
    ISBN (Print)9783764367046
    Publication statusPublished - Mar 2002

    Publication series

    NameTrends in Mathematics

    Cite this

    Bruce, J. W., Goryunov, V., & Zakalyukin, V. (2002). Sectional Singularities and Geometry of Families of Planar Quadratic Forms. In A. Libgober, & M. Tibar (Eds.), Trends in Singularities (pp. 81-98). (Trends in Mathematics). Birkhauser Verlag.